MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. CR TIBIAL INSERT SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Catalog Number 200-21-09
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Implant Pain (4561); Insufficient Information (4580)
Date of Event 01/01/2014
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient underwent testing and received a right knee replacement in 2011 and 2012.Early on, the patient experienced initial and continuing pain and problems with her right knee after the surgery, requiring repeated procedures to drain fluid from her right knee, with biopsies of the fluid, x¿rays, and ct scans to try to determine the source of the problems that she was experiencing.In 2013 to 2014, with the original treating physician now retired, the patient was referred to another surgeon.The surgeon continued to investigate and treat the problems with the patient¿s knee, resulting in a surgical revision to the original knee replacement, which required replacing the original device with an exactech knee replacement device.Explanation date/occurrence date of the first revision surgery is currently unknown.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(4) 232-03-01 - optetrak asy, cr porous femoral, sz 1, right, (b)(4) 204-04-21 - trapezoid tibial tray sz 1f/1t, 2f/1t, (b)(4) 650-00-05 - optecure 5cc rt, (b)(4) 200-02-29 - three peg patella 29mm.Pending investigation.
 
Additional Manufacturer Narrative
H10.Additional information- d6b revision date not provided, g2, h8.H3.Investigation results-the cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.Pain is a known event with joint replacement procedures.These devices are used for treatment not diagnosis.There is no additional information available.

Brand Name
CR TIBIAL INSERT SZ 1, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17859707
Report Number1038671-2023-02438
Device Sequence Number5729902
Product Code JWH
UDI-Device Identifier10885862040145
UDI-Public10885862040145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2018
Device Catalogue Number200-21-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown